# SDR ASAA0540064

- Difficulty date: January 26, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: 6550904
- Condition: Gouged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - APU DOOR HAS A GOUGE 3 INCHES AFT FROM HATCH.  REPAIRED PER SRM 51-70-13.  (M)
